# SDR YENA2024042900671

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N979JT
- Make and model: Airbus A321-231
- Aircraft serial: 07627
- Aircraft time: 29,728 hours, 5,808 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1057, JFK-AUA. 'FLIGHT ATTENDANT REPORTED A SMELL OF SMOKE NEXT TO BOTTOM LEFT OF L1 DOOR. NO VISIBLE HAZE . I WENT BACK TO CHECK AND ONLY SMELLED THE MINT FOOD. FA SYSS IT SMELLED ELECTRICAL. ALL COMPARTMENTS WERE CHECKED BUT  NO SOURCE IDENTIFIED. HAPPENED AN HOUR INTO FLIGHT AT CRUISE AND LEFT A FEW MINUTES  ODOR FORM COMPLETED; ACCOMPLISHED INSPECTION FOR ELECTRICAL BURNING SMELL REF TSM 24 -00 -00 TSM 05 -50 -00 WITH NO DEFECT NOTED. MCC GEORGE NOTIFIED, AC OK TO CONTINUE.'
